Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have H.pylori. Chest tingling, no pain. Loss of appetite, muscle spasms, involuntary twitching

Hi I am a 36 year old male who has been diagnoised with H. Pylori . Have done the therapy regiment but still have this tingling feeling in my chest which makes me feel like I m gonna have a heart attack . There is no pain but simply a tingling feeling. It is really anerving and my doctor has said to me that its nothing to worry about. I weigh about 215 lbs and my height is 6 2 . I do exercise although not as often as I would like. Also I still do have loss of appetite and I find that I have alot of muscle spasms and involuntary twitching.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
H . pylori gastritis is treatable.
one may respond to another regime (there are few different ones).
have you taken full course?
can you post all the reports , endoscopy finding etc.?
what was your regime?
do not worry much it will go.

Take care and pl. keep me posted on your progress.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor